Arkansas, 2007Strong Wind in Arkansas, December 22 to 23, 2007
December 22 to 23, 2007 · NWS LZK · 45 events in 45 counties and zones
Strong, gusty west to northwest winds spread across Arkansas following the passage of a cold front on the afternoon and evening of the 22nd. Due to wet grounds from previous rains, the winds were strong enough to blow some trees down, and the falling trees then took down some power lines.
Every event with a place to put it; 34 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $360,000
- Crop damage
- None recorded
- Events
- 45
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Strong, gusty west to northwest winds spread across Arkansas following the passage of a cold front on the afternoon and evening of the 22nd. Due to wet grounds from previous rains, the winds were strong enough to blow some trees down, and the falling trees then took down some power lines.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Dec 22, 12:00 PM CST, 2 hours earlier.
Area forecast discussion, Dec 22, 12:00 PM CST, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1200 PM CST SAT DEC 22 2007
.AVIATION...
BAND OF SHRA/ISOLD TSRA CONTS LIFTING QUICKLY NEWD ACRS CNTRL AR
ATTM. LOOKING AT MAINLY MVFR...ISOLD IFR CIGS...EARLY THIS AFTN IN
ADVANCE OF A STRONG CDFNT THAT WL MOVE INTO WRN AR LATER THIS
AFTN. SFC WINDS WL GRADUALLY VEER TO THE S AND SW AHEAD OF THE FNT
LATER THIS AFTN...THEN SHIFT TO THE W WITH FROPA LATE THIS AFTN
AND EARLY THIS EVENING ACRS THE FA. SCTD SHRA/TSRA COULD REFORM
AHEAD OF THE FNT OVR CNTRL AND ERN AR. ADDITIONAL LOW CLOUDS WL
ADVECT IN BEHIND THE FNT TNGT...WITH MAINLY MVFR CIGS EXPECTED.
SOME WRAPAROUND -RASN COULD AFFECT KHRO/KBPK BEFORE PRECIP ENDS
THIS EVENING. GUSTY WLY WINDS WL ALSO BE COMMON THRU EARLY SUN
MRNG...GRADUALLY DIMINISHING TOWARD THE END OF THE FCST PD. DRIER
AIR WL ALSO MOVE IN QUICKLY LATE TNGT...WITH VFR CONDS EXPECTED
AFT 12Z. /44/
&&
.PREV DISCUSSION... /ISSUED 1055 AM CST SAT DEC 22 2007/
UPDATE...
COLD FRONT EXTENDS FROM NEAR JLN/GMJ TO MLC AND WEST OF PRX. THIS
WILL MOVE INTO ARKANSAS IN THE NEXT COUPLE OF HOURS. NORTHERN END
OF A THIN LINE OF CONVECTION CONTINUES TO PUSH UP FROM THE
SOUTHWEST INTO CENTRAL AND SOUTHERN ARKANSAS...BUT WITH NOTHING
MORE THAN SHOWERS AT THIS TIME.
FEEL THAT THUNDER WILL BE ISOLATED TODAY...AS BETTER DESTABILIZATION/
HEATING ARE OCCURRING OVER LOUSIANA AND FAR SOUTHEAST ARKANSAS.
SO...HAVE SCALED BACK THUNDER COVERAGE TO ISOLATED. IF ANY STORMS
WERE TO GET GOING...THEY WOULD BE MOST LIKELY IN AREAS OF EASTERN
ARKANSAS AND THE DELTA REGION.
TEMPERATURES WILL START TO FALL BEHIND THE FRONT...AND WINDS WILL
PICK UP. GUSTS TO 30 MPH ARE POSSIBLE AS THE FRONT PASSESS THROUGH
THE STATE...AND GRADIENT WILL REMAIN TIGHT WELL BEHIND THE FRONT.
HAVE BUMPED UP THE GUST FORECAST FOR THIS AFTERNOON AND TONIGHT...
AND INCLUDED FALLING TEMPERATURES IN THE NORTHWEST THIS AFTERNOON.
&&
.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 4 AM CST SUNDAY FOR ARKANSAS-BAXTER-
BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-
DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-
IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-
MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-
PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-
YELL.
&&
Hazardous weather outlook, Dec 22, 5:00 AM CST, 9 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CST SAT DEC 22 2007
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-231100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CST SAT DEC 22 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.
.DAY ONE...TODAY AND TONIGHT
SHOWERS AND THUNDERSTORMS WILL BECOME LIKELY TODAY AS A COLD FRONT
MOVES THROUGH THE AREA. SEVERE THUNDERSTORMS ARE NOT LIKELY DUE TO
LIMITED INSTABILITY. HOWEVER...WINDS...ASSOCIATED WITH STRONG LOW
PRESSURE...WILL INCREASE THROUGH THE DAY AND A LAKE WIND ADVISORY
HAS BEEN ISSUED FOR MUCH OF ARKNASAS FOR THIS AFTERNOON THROUGH
TONIGHT. SOUTH WINDS OF 15 TO 25 MPH WILL GUST TO 30 MPH AND BECOME
NORTHWEST BEHIND THE FRONT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
AN ACTIVE WEATHER PERIOD WILL CONTINUE THROUGH THE WEEK. OTHER STORM
SYSTEMS WILL MOVE ACROSS THE AREA MONDAY NIGHT... WEDNESDAY AND ON
THURSDAY. NO SEVERE WEATHER IS EXPECTED FROM THESE SYSTEMS AT THIS
TIME. THERE IS A CHANCE OF LIGHT SNOW OR A MIXTURE OF RAIN AND SNOW
IN NORTHERN SECTIONS OF THE STATE MONDAY MORNING AND MONDAY NIGHT
AND AGAIN WEDNESDAY MORNING AND WEDNESDAY NIGHT...AND THURSDAY
NIGHT. NO SIGNIFICANT SNOW ACCUMULATIONS ARE EXPECTED AT THIS
TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
&&
VISIT NWS LITTLE ROCK ON THE WEB. GO TO WEATHER.GOV AND CLICK ON
CENTRAL ARKANSAS.
51
Strong Wind, Polk
- When
- December 22, 2:00 PM CST to 11:00 PM CST
- Where
- Polk forecast zone
- Measured
- 34 kt (39 mph) measured gust
- Property damage
- $5,000
- Reported by
- AWOS
Strong Wind, Montgomery
- When
- December 22, 2:00 PM CST to 11:00 PM CST
- Where
- Montgomery forecast zone
- Measured
- 30 kt (35 mph) measured gust
- Property damage
- $5,000
- Reported by
- ASOS
Strong Wind, Pike
- When
- December 22, 2:00 PM CST to 11:00 PM CST
- Where
- Pike forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $5,000
- Reported by
- ASOS
- Coordinates
- 34.164, -93.656 (the zone’s center; the record gives no point)
Strong Wind, Garland
- When
- December 22, 3:00 PM CST to 10:00 PM CST
- Where
- Garland forecast zone
- Measured
- 36 kt (41 mph) measured gust
- Property damage
- $5,000
- Reported by
- ASOS
- Coordinates
- 34.577, -93.150 (the zone’s center; the record gives no point)
Strong Wind, Clark
- When
- December 22, 3:00 PM CST to 11:00 PM CST
- Where
- Clark forecast zone
- Measured
- 37 kt (43 mph) measured gust
- Property damage
- $20,000
- Reported by
- AWOS
- Coordinates
- 34.051, -93.176 (the zone’s center; the record gives no point)
The strong winds capsized a boat on Lake DeGray. The three people who were in the boat were rescued. Trees were blown down on Arkansas Highway 26 west of Arkadelphia, on U.S. Highway 67 southwest of Gurdon, and on several county roads throughout Clark County. Power lines were blown down west of Arkadelphia and several other places in the county.
Strong Wind, Logan
- When
- December 22, 3:00 PM CST to December 23, 2:00 AM CST
- Where
- Logan forecast zone
- Measured
- 34 kt (39 mph) measured gust
- Property damage
- $5,000
- Reported by
- Park/Forest Service
Strong Wind, Scott
- When
- December 22, 3:00 PM CST to December 23, 12:00 AM CST
- Where
- Scott forecast zone
- Measured
- 30 kt (35 mph) estimated gust
- Property damage
- $5,000
- Reported by
- ASOS
Strong Wind, Yell
- When
- December 22, 3:00 PM CST to December 23, 1:00 AM CST
- Where
- Yell forecast zone
- Measured
- 33 kt (38 mph) estimated gust
- Property damage
- $5,000
- Reported by
- ASOS
Strong Wind, Hot Spring
- When
- December 22, 3:00 PM CST to 11:00 PM CST
- Where
- Hot Spring forecast zone
- Measured
- 36 kt (41 mph) estimated gust
- Property damage
- $5,000
- Reported by
- ASOS
- Coordinates
- 34.318, -92.946 (the zone’s center; the record gives no point)
Strong Wind, Boone
- When
- December 22, 4:00 PM CST to 11:00 PM CST
- Where
- Boone forecast zone
- Measured
- 31 kt (36 mph) measured gust
- Property damage
- $5,000
- Reported by
- ASOS
Strong Wind, Pope
- When
- December 22, 4:00 PM CST to December 23, 3:00 AM CST
- Where
- Pope forecast zone
- Measured
- 35 kt (40 mph) measured gust
- Property damage
- $5,000
- Reported by
- ASOS
Strong Wind, Dallas
- When
- December 22, 4:00 PM CST to 11:00 PM CST
- Where
- Dallas forecast zone
- Measured
- 37 kt (43 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Broadcast Media
- Coordinates
- 33.970, -92.654 (the zone’s center; the record gives no point)
Some trees and power lines were blown down in the Fordyce area.
Strong Wind, Ouachita
- When
- December 22, 4:00 PM CST to 9:00 PM CST
- Where
- Ouachita forecast zone
- Measured
- 28 kt (32 mph) measured gust
- Property damage
- $5,000
- Reported by
- AWOS
- Coordinates
- 33.593, -92.882 (the zone’s center; the record gives no point)
Strong Wind, Newton
- When
- December 22, 4:00 PM CST to December 23, 2:00 AM CST
- Where
- Newton forecast zone
- Measured
- 32 kt (37 mph) estimated gust
- Property damage
- $5,000
- Reported by
- ASOS
Strong Wind, Johnson
- When
- December 22, 4:00 PM CST to December 23, 3:00 AM CST
- Where
- Johnson forecast zone
- Measured
- 34 kt (39 mph) estimated gust
- Property damage
- $5,000
- Reported by
- ASOS
Strong Wind, Conway
- When
- December 22, 4:00 PM CST to December 23, 3:00 AM CST
- Where
- Conway forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $5,000
- Reported by
- ASOS
- Coordinates
- 35.262, -92.701 (the zone’s center; the record gives no point)
Strong Wind, Perry
- When
- December 22, 4:00 PM CST to 11:00 PM CST
- Where
- Perry forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $5,000
- Reported by
- ASOS
- Coordinates
- 34.947, -92.931 (the zone’s center; the record gives no point)
Strong Wind, Saline
- When
- December 22, 4:00 PM CST to 11:00 PM CST
- Where
- Saline forecast zone
- Measured
- 34 kt (39 mph) estimated gust
- Property damage
- $5,000
- Reported by
- ASOS
- Coordinates
- 34.647, -92.677 (the zone’s center; the record gives no point)
Strong Wind, Grant
- When
- December 22, 4:00 PM CST to 11:00 PM CST
- Where
- Grant forecast zone
- Measured
- 36 kt (41 mph) estimated gust
- Property damage
- $5,000
- Reported by
- ASOS
- Coordinates
- 34.290, -92.424 (the zone’s center; the record gives no point)
Strong Wind, Calhoun
- When
- December 22, 4:00 PM CST to 11:00 PM CST
- Where
- Calhoun forecast zone
- Measured
- 32 kt (37 mph) estimated gust
- Property damage
- $5,000
- Reported by
- ASOS
- Coordinates
- 33.558, -92.503 (the zone’s center; the record gives no point)
Strong Wind, Marion
- When
- December 22, 5:00 PM CST to December 23, 2:00 AM CST
- Where
- Marion forecast zone
- Measured
- 33 kt (38 mph) measured gust
- Property damage
- $5,000
- Reported by
- AWOS
- Coordinates
- 36.268, -92.684 (the zone’s center; the record gives no point)
Strong Wind, Pulaski
- When
- December 22, 5:00 PM CST to December 23, 2:00 AM CST
- Where
- Pulaski forecast zone
- Measured
- 39 kt (45 mph) measured gust
- Property damage
- $20,000
- Reported by
- ASOS
- Coordinates
- 34.770, -92.312 (the zone’s center; the record gives no point)
Wind gusts reached 45 mph at Little Rock Air Force Base and 38 mph at Adams Field. Some trees and power lines were blown down in Little Rock and Jacksonville.
Strong Wind, Lonoke
- When
- December 22, 5:00 PM CST to December 23, 3:00 AM CST
- Where
- Lonoke forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Broadcast Media
- Coordinates
- 34.754, -91.889 (the zone’s center; the record gives no point)
Some trees and power lines were blown down in Lonoke.
Strong Wind, Cleveland
- When
- December 22, 5:00 PM CST to December 23, 12:00 AM CST
- Where
- Cleveland forecast zone
- Measured
- 37 kt (43 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Broadcast Media
- Coordinates
- 33.898, -92.185 (the zone’s center; the record gives no point)
Some trees and power lines were blown down in the Rison area.
Strong Wind, Jefferson
- When
- December 22, 5:00 PM CST to December 23, 1:00 AM CST
- Where
- Jefferson forecast zone
- Measured
- 37 kt (43 mph) measured gust
- Property damage
- $20,000
- Reported by
- ASOS
- Coordinates
- 34.269, -91.931 (the zone’s center; the record gives no point)
Some trees and power lines were blown down in the Pine Bluff area.
Strong Wind, Bradley
- When
- December 22, 5:00 PM CST to 10:00 PM CST
- Where
- Bradley forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Broadcast Media
- Coordinates
- 33.466, -92.162 (the zone’s center; the record gives no point)
Some trees and power lines were blown down in the Warren area.
Strong Wind, Searcy
- When
- December 22, 5:00 PM CST to December 23, 2:00 AM CST
- Where
- Searcy forecast zone
- Measured
- 33 kt (38 mph) estimated gust
- Property damage
- $5,000
- Reported by
- ASOS
Strong Wind, Van Buren
- When
- December 22, 5:00 PM CST to December 23, 3:00 AM CST
- Where
- Van Buren forecast zone
- Measured
- 33 kt (38 mph) estimated gust
- Property damage
- $5,000
- Reported by
- AWOS
Strong Wind, Faulkner
- When
- December 22, 5:00 PM CST to December 23, 2:00 AM CST
- Where
- Faulkner forecast zone
- Measured
- 37 kt (43 mph) estimated gust
- Property damage
- $5,000
- Reported by
- ASOS
- Coordinates
- 35.147, -92.332 (the zone’s center; the record gives no point)
Strong Wind, Lincoln
- When
- December 22, 5:00 PM CST to 11:00 PM CST
- Where
- Lincoln forecast zone
- Measured
- 37 kt (43 mph) estimated gust
- Property damage
- $5,000
- Reported by
- ASOS
- Coordinates
- 33.958, -91.733 (the zone’s center; the record gives no point)
Strong Wind, Desha
- When
- December 22, 5:00 PM CST to 11:00 PM CST
- Where
- Desha forecast zone
- Measured
- 37 kt (43 mph) estimated gust
- Property damage
- $5,000
- Reported by
- ASOS
- Coordinates
- 33.833, -91.254 (the zone’s center; the record gives no point)
Strong Wind, White
- When
- December 22, 6:00 PM CST to December 23, 12:00 AM CST
- Where
- White forecast zone
- Measured
- 31 kt (36 mph) measured gust
- Property damage
- $5,000
- Reported by
- AWOS
- Coordinates
- 35.256, -91.745 (the zone’s center; the record gives no point)
Strong Wind, Prairie
- When
- December 22, 6:00 PM CST to December 23, 4:00 AM CST
- Where
- Prairie forecast zone
- Measured
- 36 kt (41 mph) measured gust
- Property damage
- $5,000
- Reported by
- AWOS
- Coordinates
- 34.830, -91.553 (the zone’s center; the record gives no point)
Strong Wind, Arkansas
- When
- December 22, 6:00 PM CST to December 23, 5:00 AM CST
- Where
- Arkansas forecast zone
- Measured
- 36 kt (41 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Broadcast Media
- Coordinates
- 34.291, -91.375 (the zone’s center; the record gives no point)
Some trees and power lines were blown down in the Stuttgart area.
Strong Wind, Drew
- When
- December 22, 6:00 PM CST to 10:00 PM CST
- Where
- Drew forecast zone
- Measured
- 37 kt (43 mph) measured gust
- Property damage
- $20,000
- Reported by
- Broadcast Media
- Coordinates
- 33.589, -91.720 (the zone’s center; the record gives no point)
Some trees and power lines were blown down in the Monticello area.
Strong Wind, Monroe
- When
- December 22, 6:00 PM CST to December 23, 5:00 AM CST
- Where
- Monroe forecast zone
- Measured
- 36 kt (41 mph) estimated gust
- Property damage
- $5,000
- Reported by
- ASOS
- Coordinates
- 34.678, -91.204 (the zone’s center; the record gives no point)
Strong Wind, Woodruff
- When
- December 22, 6:00 PM CST to December 23, 5:00 AM CST
- Where
- Woodruff forecast zone
- Measured
- 34 kt (39 mph) estimated gust
- Property damage
- $5,000
- Reported by
- ASOS
- Coordinates
- 35.186, -91.243 (the zone’s center; the record gives no point)
Strong Wind, Baxter
- When
- December 22, 7:00 PM CST to December 23, 3:00 AM CST
- Where
- Baxter forecast zone
- Measured
- 30 kt (35 mph) measured gust
- Property damage
- $5,000
- Reported by
- ASOS
- Coordinates
- 36.287, -92.337 (the zone’s center; the record gives no point)
Strong Wind, Stone
- When
- December 22, 7:00 PM CST to December 23, 1:00 AM CST
- Where
- Stone forecast zone
- Measured
- 33 kt (38 mph) measured gust
- Property damage
- $5,000
- Reported by
- Park/Forest Service
- Coordinates
- 35.860, -92.157 (the zone’s center; the record gives no point)
Strong Wind, Independence
- When
- December 22, 7:00 PM CST to 11:00 PM CST
- Where
- Independence forecast zone
- Measured
- 32 kt (37 mph) measured gust
- Property damage
- $5,000
- Reported by
- AWOS
- Coordinates
- 35.742, -91.570 (the zone’s center; the record gives no point)
Strong Wind, Jackson
- When
- December 22, 7:00 PM CST to December 23, 5:00 AM CST
- Where
- Jackson forecast zone
- Measured
- 39 kt (45 mph) measured gust
- Property damage
- $5,000
- Reported by
- AWOS
- Coordinates
- 35.599, -91.215 (the zone’s center; the record gives no point)
Strong Wind, Izard
- When
- December 22, 7:00 PM CST to December 23, 2:00 AM CST
- Where
- Izard forecast zone
- Measured
- 31 kt (36 mph) estimated gust
- Property damage
- $5,000
- Reported by
- AWOS
- Coordinates
- 36.095, -91.913 (the zone’s center; the record gives no point)
Strong Wind, Cleburne
- When
- December 22, 7:00 PM CST to 11:00 PM CST
- Where
- Cleburne forecast zone
- Measured
- 32 kt (37 mph) estimated gust
- Property damage
- $5,000
- Reported by
- AWOS
- Coordinates
- 35.538, -92.027 (the zone’s center; the record gives no point)
Strong Wind, Fulton
- When
- December 22, 7:30 PM CST to December 23, 2:00 AM CST
- Where
- Fulton forecast zone
- Measured
- 32 kt (37 mph) estimated gust
- Property damage
- $5,000
- Reported by
- AWOS
- Coordinates
- 36.382, -91.818 (the zone’s center; the record gives no point)
Strong Wind, Sharp
- When
- December 22, 8:00 PM CST to December 23, 2:00 AM CST
- Where
- Sharp forecast zone
- Measured
- 34 kt (39 mph) estimated gust
- Property damage
- $5,000
- Reported by
- ASOS
- Coordinates
- 36.161, -91.480 (the zone’s center; the record gives no point)
- Strong Wind
- Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in Texas, December 22, 20072 deaths · 150 injured · $1.6 million · 2 events
- Dense Fog in California, December 22 to 26, 20071 death · 2 injured · 4 events
- Heavy Snow and Winter Weather in Oklahoma, December 22, 200712 injured · $51,000 · 22 events
- Frost and Freeze in California, December 22, 2007$135,000 · 4 events
- High Wind in Illinois, December 22 to 23, 2007$63,000 · 60 kt wind · 8 events
- Winter Storm in Kansas, December 22, 20073 injured · 8 events
- Blizzard and Winter Weather in Kansas, December 22, 200727 events
- Winter Storm and Winter Weather in Iowa, December 22 to 23, 200721 events
- Strong Wind in Illinois, December 22 to 23, 2007$22,000 · 3 events
- Winter Storm in Missouri, December 22, 200713 events
- Winter Storm and Winter Weather in Illinois, December 22 to 23, 200713 events
- Winter Storm in Wisconsin, December 22 to 24, 200713 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 63878, 63879, 65451, 63880, 63884, 63892, 65435, 65436, 65450, 63870, 63874, 63885, 63889, 65428, 65434, 65444, 65447, 65448, 65449, 65452, 63871, 63881, 63882, 63886, 63887, 63890, 65429, 65438, 65446, 65453, 65454, 63877, 63883, 63888, 63891, 65455, 65456, 63872, 63873, 63875, and more.